# SDR R61A201901080031

- Difficulty date: December 13, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD WET AREA RT TRACK FLOORBEAM IN 2 LOCATIONS BETWEEN FR15 AND FR18 AS MARKED.  REMOVED CORROSION FROM THE FWD WET AREA RT TRACK FLOORBEAM IN 2 LOCATIONS BETWEEN FR15 AND FR18 REF EMB SRM 51-10-03. MATERIAL LOSS IS .013" WHICH IS OUT OF LIMITS.  FABRICATED L ANGLE FOR REPAIR AT FWD WET AREA RT FLOORBEAM BETWEEN FR 15-18. MATERIAL 2024T3 0.080 INCHES THICK. REF SRM 53-10-10/REPAIR03P. LOCATED AND DRILLED L ANGLE AND DOUBLER FOR REPAIR AT FWD WET AREA RT FLOORBEAM BETWEEN FR 15-18. REF SRM 51-40-03INSTALLED L ANGLE AND DOUBLER FOR REPAIR AT FWD WET AREA RT FLOORBEAM BETWEEN FR 15-18. REF SRM 51-40-08,53-10-10/ REPAIR03 APPLIED ALODINE, PRIMER AND TOPCOAT TO RESTORE SURFACE PROTECTION TO L ANGLE AND DOUBLER AND FASTENERS FOR REPAIR AT FWD WET AREA RT FLOORBEAM BETWEEN FR 15-18. P/N 170-03263-001.  SEE W/O H6589 SN 234 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
